Subordination for meromorphic functions defined by an operator

Rabha W. Ibrahim, Maslina Darus

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

By making use of a linear operator that is defined by means of the Hadamard product (or convolution), we investigate the properties of a certain family of meromorphically multivalent functions. Some subordination relations are established and some known results are extended.

Original languageEnglish
Pages (from-to)413-419
Number of pages7
JournalInternational Journal of Pure and Applied Mathematics
Volume69
Issue number4
Publication statusPublished - 2011

Fingerprint

Hadamard Product (or convolution)
Multivalent Functions
Subordination
Meromorphic Function
Convolution
Linear Operator
Mathematical operators
Operator
Family

Keywords

  • Fractional calculus
  • Meromorphic function
  • Subordination

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Subordination for meromorphic functions defined by an operator. / Ibrahim, Rabha W.; Darus, Maslina.

In: International Journal of Pure and Applied Mathematics, Vol. 69, No. 4, 2011, p. 413-419.

Research output: Contribution to journalArticle

@article{ef25c28317b2497fa34f21ad25b3e514,
title = "Subordination for meromorphic functions defined by an operator",
abstract = "By making use of a linear operator that is defined by means of the Hadamard product (or convolution), we investigate the properties of a certain family of meromorphically multivalent functions. Some subordination relations are established and some known results are extended.",
keywords = "Fractional calculus, Meromorphic function, Subordination",
author = "Ibrahim, {Rabha W.} and Maslina Darus",
year = "2011",
language = "English",
volume = "69",
pages = "413--419",
journal = "International Journal of Pure and Applied Mathematics",
issn = "1311-8080",
publisher = "Academic Publications Ltd.",
number = "4",

}

TY - JOUR

T1 - Subordination for meromorphic functions defined by an operator

AU - Ibrahim, Rabha W.

AU - Darus, Maslina

PY - 2011

Y1 - 2011

N2 - By making use of a linear operator that is defined by means of the Hadamard product (or convolution), we investigate the properties of a certain family of meromorphically multivalent functions. Some subordination relations are established and some known results are extended.

AB - By making use of a linear operator that is defined by means of the Hadamard product (or convolution), we investigate the properties of a certain family of meromorphically multivalent functions. Some subordination relations are established and some known results are extended.

KW - Fractional calculus

KW - Meromorphic function

KW - Subordination

UR - http://www.scopus.com/inward/record.url?scp=79956283278&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79956283278&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:79956283278

VL - 69

SP - 413

EP - 419

JO - International Journal of Pure and Applied Mathematics

JF - International Journal of Pure and Applied Mathematics

SN - 1311-8080

IS - 4

ER -